Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Capacity of sets and Fourier series


Authors: R. Salem and A. Zygmund
Journal: Trans. Amer. Math. Soc. 59 (1946), 23-41
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1946-0015537-9
MathSciNet review: 0015537
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Sur les ensembles exceptionnels, Acta Math. vol. 72 (1940). MR 0001370 (1:226a)
  • [2] O. Frostman, Potentiel d'équilibre et capacité des ensembles, Lund, 1935.
  • [3] Ch. J. de la Vallée Poussin, Capacité des ensembles, Paris, 1937.
  • [4] R. Nevanlinna, Eindeutige analytische Funktionen.
  • [5] G. Polya and G. Szegö, Ueber den transfiniten Durchmesser, J. Reine Angew. Math. vol. 165 (1931).
  • [6] R. Salem and A. Zygmund, The approximation by partial sums of Fourier series, Trans. Amer. Math. Soc. vol. 59 (1946). MR 0015538 (7:435a)
  • [7] A. Zygmund, Smooth functions, Duke Math. J. vol. 12 (1945). MR 0012691 (7:60b)
  • [8] -, Trigonometrical series, Warsaw, 1935.
  • [9] R. Salem, On a theorem of Zygmund, Duke Math. J. vol. 10 (1943). MR 0007542 (4:156e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015537-9
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society